I have both vit b12 and d deficiencies (that I know of, nothing else has been tested and my reading suggests that especially b12 may not occur alone).
I have had varying degrees of RLS for several years. I luckily have had no real pain with it, just the jerky legs and incredibly uncomfortable feelings along with occasional leg cramps. I read about it being an indication of a need for potassium, at least at the mild level I have.
In supplementing d, it was suggested to take magnesium to aid absorption. Then reading about magnesium, it says to take potassium and so on. I feel like every time I add one new thing, it requires something else with it and I'm going to end up taking a million supplements.
Besides the RLS, the vit deficiencies were causing numbness and tingling in hands and feet, memory issues, extreme fatigue. I also have this really weird vibration sometimes in my body and other times in my head. It feels like RLS but just not in my legs. I notice it most often when laying down to go to sleep.
Any chance vit b12 and/or d play a role in RLS or this vibration problem?
And what is the first line of attack for mild RLS? Is it taken as needed or as maintenance for prevention?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.